# SDR FDEA2020031770564

- Difficulty date: March 7, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, FLOOR PANEL AT ENTRANCE OF R1 DOOR IS SPONGY REMOVED AND REPLACED FLOOR BOARD, MAIN CARGO DECK AT R1, #221JF, REF-AMM-53-21-00-  0
